# SDR HALA20250623190

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09060
- Aircraft time: 16,750 hours, 3,686 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,086 hours, 2,362 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING HIGH POWER RUN OF #1 ENG, " ENG 1 HOT AIR LEAK" MESSAGE. EEC BITE SHOWED "EEC INTERNAL FAIL NO GO" AND MULTIPLE PAGES OF FAULTS. REMOVED AND REPLACED #1 EEC PER AMM 73-21-01-400-801-A. IDLE RUN OK. CAT III TEST ACCOMPLISHED ON T/C 321-22-HWI-03. OK FOR SVC
